Update on Changing Meds...

Discussion in 'Support' started by ruben ruiz, Jun 13, 2015.

tinnitus forum
    1. ruben ruiz

      ruben ruiz Member

      Location:
      Tucson, AZ
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      I believe it was meds and stress
      Its been three weeks since I quite trazadon and am weening from effexor.
      I feel better, Im hoping to sleep better as well. It seems that some nights I am sleeping better.
      The T and H are better except some late afternoons it can spike a bit.
      God I hope this continues. Taking meds is a catch-22. Im still doing Wildens low level laser.
      One or twice a day. Been doing it for nearly a year.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.